Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Been experiencing heart palpitations. Also stomach issues. Having endoscopy. Help?

Hi I have been experiencing heart palps for the last 8 months accompanied by stomach problems. I am on lansoprazol 30mg twice a day since feb this year. I am worried about these palps. They can be very infrequent. Can have them on and off all day or go 3 weeks without any. I am having an endoscopy soon to investigate my stomach problems. Docs say heart palps are ectopic and harmless. Some can be ver mild whilst others feel like a huge thud in my chest . I am a 27 year old female. Looking forward to hearing from you.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your doctors have reassured you that it is harmless.
So don't panic.
You can alway consult a cardiologist for second opinion.
Baseline ECG and Echocardiogram is needed.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor